MAUDE Adverse Event Report: Kaz USA, Inc., a Helen of Troy Company Braun; Ear Thermometer

Kaz USA, Inc., a Helen of Troy Company Braun; Ear Thermometer
Model Number IRT6575
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Fever (1858)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
Braun
Common Device Name
Ear Thermometer
Manufacturer (Section D)
Kaz USA, Inc., a Helen of Troy Company
marlborough MA 01752
Manufacturer Contact
bethany lee
400 donald lynch boulevard
suite 300
marlborough, MA 01752
+1(508)490-7247
MDR Report Key50888896
Report Number1314800-2026-00024
Device Sequence Number21288602
Product Code FLL
UDI-Device Identifier00328785007909
UDI-Public00328785007909
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K103800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIRT6575
Device Lot Number05426K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexFemale